Open Access Library Journal

Vol.3 No.8(2016), Paper ID 69757, 5 pages

DOI:10.4236/oalib.1102773

 

Greek Mythology in 18th-to-19th English Romantic Poetry

 

Yujie Su

 

Wenzhou University, Wenzhou, China
Chonnam National University, Gwangju, Korea

 

Copyright © 2016 Yujie Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Su, Y. (2016) Greek Mythology in 18th-to-19th English Romantic Poetry. Open Access Library Journal, 3, 1-5. doi: 10.4236/oalib.1102773.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.